RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2007, Volume 151, Number 3, Pages 371–379 (Mi tmf6052)  

This article is cited in 1 scientific paper (total in 1 paper)

Algorithmic construction of lumps

P. G. Estevez, J. Prada

University of Salamanca

Abstract: We use the singular manifold method to generate lump solutions of a Schrödinger equation in $2+1$ dimensions and present three different types of such solutions.

Keywords: Lax pair, lump, Painlevé property, singular manifold, Darboux transformation

DOI: https://doi.org/10.4213/tmf6052

Full text: PDF file (843 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2007, 151:3, 744–751

Bibliographic databases:


Citation: P. G. Estevez, J. Prada, “Algorithmic construction of lumps”, TMF, 151:3 (2007), 371–379; Theoret. and Math. Phys., 151:3 (2007), 744–751

Citation in format AMSBIB
\Bibitem{EstPra07}
\by P.~G.~Estevez, J.~Prada
\paper Algorithmic construction of lumps
\jour TMF
\yr 2007
\vol 151
\issue 3
\pages 371--379
\mathnet{http://mi.mathnet.ru/tmf6052}
\crossref{https://doi.org/10.4213/tmf6052}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406027}
\zmath{https://zbmath.org/?q=an:1144.82079}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007TMP...151..744E}
\elib{http://elibrary.ru/item.asp?id=9521593}
\transl
\jour Theoret. and Math. Phys.
\yr 2007
\vol 151
\issue 3
\pages 744--751
\crossref{https://doi.org/10.1007/s11232-007-0060-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000247980300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34347255344}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6052
  • https://doi.org/10.4213/tmf6052
  • http://mi.mathnet.ru/eng/tmf/v151/i3/p371

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Al Khawaja U., “Interaction Forces Among Two-Dimensional Bright Solitons and Many-Soliton Molecules”, Phys. Rev. E, 85:5, Part 2 (2012), 056604  crossref  adsnasa  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:180
    Full text:72
    References:31
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019